# SDR HALA0800429

- Difficulty date: March 24, 2008
- Submitted: March 25, 2008
- Operation: Air carrier
- Aircraft: N592HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33468
- Aircraft time: 19,230 hours, 3,737 cycles
- Engine: Pwa PW4060
- System (JASC): 2425 · AC Indicating System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, IMMEDIATELY AFTER ENGINE START.  EICAS MSG "L GEN OFF" DISPLAYED.  L GEN OFF LT ILLUMINATED.  CONDITION RETURNED TO NORMAL AFTER GEN SW RESET.  ACCOMPLISHED FIM 24-20-00 FIG 101.  NO DEFECTS NOTED.  RAN NR 1 ENGINE ON GND, LT GENERATOR CAME ON LINE.  PUT LOAD ON LT GENERATOR, OPS CHECK OKAY.
